# SDR 2011FA0000169

- Difficulty date: March 1, 2011
- Submitted: March 11, 2011
- Operation: General aviation
- Aircraft: N85J
- Make and model: Beech E35
- Aircraft serial: D3774
- Engine: Cont E2258
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: AA48109
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER START UP AND A SHORT TAXI, THE PILOT NOTICED THAT THE ENGINE RAN ROUGH.  SHUTDOWN & NOTICED THAT OIL WAS LEAKING FROM THE RT SIDE COWLING.  IT WAS FOUND THAT THE OIL FILTER CAN WAS SEPARATING FROM THE BASE.  THIS OCCURRED AFTER 6 CYLINDERS WERE REPLACED.  MX RUN UPS WERE SATISFACTORY WITH NO LEAKS NOTED.  TIME ON FILTER WAS 2.9 TENTHS.  REASON FILTER SEPARATED IS UNKNOWN.  THE FILTER CAN IS NORMAL WITH NO SIGNS OF BULGING.
